MathSciNet Relay Station
MathSciNet bibliographic data
MR372846 55C20
Cohen, Fred; Lusk, Ewing L. Coincidence point results for spaces with free $Z\sb{p}$-actions. Proc. Amer. Math. Soc. 49 (1975), 245–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement